# SDR 01FDEA00132

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132101
- Part serial: 2182
- Condition: Weak
- Location: Nose Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WEAK.  REPLACED WEATHER RADAR R/T PER MM 34-41-041-4.  OPS CK GOOD PER MM 34-41-00-5.
